# SDR C2XA09TY116

- Difficulty date: June 18, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145EP
- Aircraft serial: 145022
- Aircraft time: 24,071 hours, 22,313 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 12020808509
- Part serial: 145022
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION RUDDER 1 WAS DAMAGED DURING REMOVAL CAUSING TWO PROTRUDING DENTS ON THE LEADING EDGE SKIN.  ONE OF THE TWO DENTS IS CRACKED.  CUT OUT THE DENTED SKIN, FABRICATED A FILLER AND EXTERNAL DOUBLER, ALODINED AND PRIMED.  INSTALLED FILLER AND DOUBLER, PRIMED AND PAINTED.  REPAIR PERFORMED IAW EC5540-01114.
